# SDR SIMA20231208002

- Difficulty date: December 8, 2023
- Submitted: December 10, 2023
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 28,628 hours, 25,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002610
- Condition: Unserviceable
- Location: R12-R20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT ROWS 12 AND 20 INOP-C/A-RAR #4 EMERGENCY-LIGHT POQER UNIT IAW ERJ AMM 33-50-01-000-801-A AND 33-50-01-400-801-A. OPS CHECK GOOD. END
